Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Liver enzymes and GTT elevated. Is it possible to normalize?

Hi I have known that my liver enzymes are elevated.Now i want to know that can it be normalize by some precaution or care or it can not be ever.I can not show my reports cause my doctor has those.But as she told me that my gtt and one more thing is elevated.she ask me to control my diet .Now i m thinking is this possible to normalize it.
Asked On : Tue, 12 Mar 2013
Answers:  2 Views:  364
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Since you have not mentioned the type and value of any particular liver enzyme ,I am going to tell you in general.
The most common causes for high liver enzymes are consumption of alcohol,diabetes,triglycerides,obesity,consumption of lot of pain killers etc and various types of hepatitis.
Your life style change can normalise these levels in few months time.
What to do...
Quit alcohol.
Reduce your calorie intake and reduce your weight.
Avoid sweets and deep fried foods.
Avoid junk foods and colas.
Consume fresh fruits and green vegetables.
Do regular aerobic exercises.
Take super B complex vitamin with 1000 mg of VIT C.
In next few months time,you should be all right.
Consult a gastroenterologist if liver enzymes persist or get elevated,even after the lifestyle changes.
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Luchuo Engelbert Bain's  Response
Hi and thanks for the query,
Depending on the cause, whether its an acute of chronic liver inflammation, the condition could be reversible, or at times irreversible. Its advisable to test for conditions like hepatitis B and C and other additional enzymes could be asked for. An abdominal ultrasound is also very important to complete the clinical evaluation.
I suggest you book an appointment with a gastroenterologist. While waiting avoid substances that could cause lesions to the liver like drugs, paracetamol and alcohol.
Thanks and best regards,
Luchuo, MD.
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor